# SDR IPXA09657082

- Difficulty date: August 17, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T587686
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FLOORBOARD POS 8R HAS DAMAGE.  REPAIRED IAW EO B767-5320-34623-A.
